Alert archive / North Dakota / Flash Flood Warnings in 2014

Flash Flood Warning 7, NWS Bismarck, ND

August 16, 2014Stutsman County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Aug 16, 2014, 4:29 PM CDT for Stutsman County, North Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2014, 4:29 PM CDT (21:29 UTC)
Expired
Aug 16, 2014, 7:30 PM CDT
In force
3 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

County Stutsman County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 123 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 5:15 PM CDTFLASH FLOODJamestown, NDTHE FOURTH AVENUE NE VIADUCT IS BARRICADED NEAR THE RAILROAD TRACKS DUE TO WATER OVER THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1062 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WGUS53 KBIS 162129
FFWBIS
NDC093-170030-
/O.NEW.KBIS.FF.W.0007.140816T2129Z-140817T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
429 PM CDT SAT AUG 16 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 730 PM CDT

* AT 426 PM CDT...DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS  
  WITH VERY HEAVY RAIN OVER THE CITY OF JAMESTOWN. LOCAL LAW         
  ENFORCEMENT OFFICIALS REPORTED THREE TO SIX INCHES OF WATER ON     
  CITY ROADS IN PARTS OF JAMESTOWN. ADDITIONAL RAINFALL IS POSSIBLE  
  THROUGH THIS EVENING. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR ON CITY STREETS AND LOW LYING AREAS. SOME LOCATIONS THAT     
  WILL EXPERIENCE FLOODING INCLUDE...JAMESTOWN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4692 9860 4686 9859 4685 9866 4686 9877
      4694 9873 4695 9866

$$

HEINERT
2 follow-up statements
766 
WGUS73 KBIS 162350
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT SAT AUG 16 2014

NDC093-170030-
/O.CON.KBIS.FF.W.0007.000000T0000Z-140817T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STUTSMAN ND-
650 PM CDT SAT AUG 16 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL STUTSMAN
COUNTY UNTIL 730 PM CDT...

AT 647 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
FLOODING WAS OCCURRING ON AREA STREETS IN THE CITY OF JAMESTOWN. 
THESE STREETS WERE BARRICADED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF URBAN 
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE 
AREAS AND LOW LYING SPOTS.

DO NOT DRIVE AROUND BARRICADES. THEY ARE THERE FOR A REASON. DO NOT 
DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. 
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.

&&

LAT...LON 4692 9860 4686 9859 4685 9866 4686 9877
      4694 9873 4695 9866

$$

HEINERT
196 
WGUS73 KBIS 170028
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
728 PM CDT SAT AUG 16 2014

NDC093-170043-
/O.EXP.KBIS.FF.W.0007.000000T0000Z-140817T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STUTSMAN ND-
728 PM CDT SAT AUG 16 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL 
STUTSMAN COUNTY WILL BE ALLOWED TO EXPIRE AT 730 PM CDT...

A FLOOD ADVISORY WILL REMAIN IN EFFECT.

IF ONGOING FLOODING HAS BEEN OBSERVED WITHOUT PROPER SIGNING OR 
BARRICADES...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.



LAT...LON 4692 9860 4686 9859 4685 9866 4686 9877
      4694 9873 4695 9866

$$

HEINERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 3:55 PM CDT, 34 minutes earlier.

Area forecast discussion, Aug 16, 3:55 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
355 PM CDT SAT AUG 16 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 320 PM CDT SAT AUG 16 2014

HEAVY RAINFALL THIS AFTERNOON AND EVENING...AND SEVERE POTENTIAL
ON SUNDAY WILL HIGHLIGHT THE SHORT TERM FORECAST.

THE FOCUS FOR VERY HEAVY RAINFALL AND FLASH FLOODING FOR THE
REMAINDER OF THE AFTERNOON AND EARLY EVENING REMAINS ACROSS THE
SOUTH CENTRAL AND SOUTHERN JAMES RIVER VALLEY. SEE WPC MESOSCALE
PRECIPITATION DISCUSSION...MPD #280 FOR DETAILS.

FOR SUNDAY...DEEP LAYER SHEAR INCREASES WITH THE ARRIVAL OF THE
NORTHERN ROCKIES UPPER LEVEL LOW TO INTERACT WITH THE ANOMALOUSLY
MOIST AIRMASS IN PLACE. THIS WILL PROMOTE THE POTENTIAL FOR A
ROUND OF POSSIBLY SEVERE THUNDERSTORMS CENTRAL SUNDAY AFTERNOON
AND EVENING. SPC HAS PLACED MUCH OF THE CWA IN A SLIGHT RISK FOR
SUNDAY. SEE THE SPC DAY TWO SEVERE CONVECTIVE OUTLOOK FOR DETAILS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 320 PM CDT SAT AUG 16 2014

AN UNUSUALLY ACTIVE MID TO LATE AUGUST WEATHER PATTERN WILL
HIGHLIGHT THE EXTENDED FORECAST.

THE 12 UTC GUIDANCE SUITE IS IN AGREEMENT ON THE SIGNIFICANT SHORT
WAVE ACROSS THE NORTHERN ROCKIES ON SATURDAY FINALLY PROPAGATING
INTO MINNESOTA LATE MONDAY...WITH SHORT WAVE RIDGE BUILDING ACROSS
THE REGION ON TUESDAY. THEREAFTER...A BROAD UPPER LEVEL TROUGH
DEEPENS THROUGH THE END OF NEXT WEEK ACROSS THE NORTHERN ROCKIES
AND INTO THE NORTHERN PLAINS. UNDER THIS PATTERN...THE ONLY DAY
NOT FAVORED FOR THUNDERSTORMS IS TUESDAY...WITH A LACK OF ANY
SIGNIFICANT WARMTH TEMPERATURE WISE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 320 PM CDT SAT AUG 16 2014

MVFR/IFR CONDITIONS IN RAIN/THUNDERSTORMS/FOG AND STRATUS AT KBIS
AND KJMS LATE THIS AFTERNOON AND EARLY EVENING. STRATUS AND FOG
MAY CONTINUE THROUGH THE NIGHT. THUNDERSTORMS IN THE VICINITY OF
KISN LATE THIS AFTERNOON AND EVENING. IFR STRATUS CONTINUING AT
KMOT THROUGH THE NIGHT.

&&

.HYDROLOGY...
ISSUED AT 355 PM CDT SAT AUG 16 2014

SEE THE HYDROLOGIC OUTLOOKS ISSUED AT 342 PM  AND 407 PM CDT
REGARDING THE KNIFE AND APPLE CREEK BASINS RESPECTIVELY.

THE AREAL FLOOD WARNING ACROSS MUCH OF WESTERN NORTH DAKOTA HAS
BEEN EXTENDED THROUGH TONIGHT TO ACCOUNT FOR ONGOING OVERLAND
FLOODING. WILL ALLOW SHIFTS TO FURTHER EVALUATE IF A FLOOD/FLASH
FLOOD WATCH MAY BE NEEDED FOR THE EXPECTED ROUND OF POSSIBLY
SEVERE THUNDERSTORMS WITH HEAVY RAINFALL ON SUNDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...AYD
LONG TERM...AYD
AVIATION...AYD
Hazardous weather outlook, Aug 16, 2:54 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
254 PM CDT SAT AUG 16 2014

NDZ017>019-031>034-172000-
MCKENZIE-DUNN-MERCER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
254 PM CDT SAT AUG 16 2014 /154 PM MDT SAT AUG 16 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON THROUGH TONIGHT. ADDITIONAL RAINFALL WILL AGGRAVATE
ONGOING FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY
DAY FOR STORMS WILL BE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE
NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON
SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ004-172000-
BOTTINEAU-
254 PM CDT SAT AUG 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SOURIS RIVER NEAR
WESTHOPE. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS WILL INCREASE THROUGH THE
AFTERNOON AND CONTINUE INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY
DAY FOR STORMS WILL BE TUESDAY. SOME STORMS MAY BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE
NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON
SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ001>003-005-009>013-020>023-025-040>046-172000-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-EMMONS-
254 PM CDT SAT AUG 16 2014 /154 PM MDT SAT AUG 16 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS MUCH OF NORTHWEST AND CENTRAL NORTH DAKOTA LATE THIS
AFTERNOON AND EARLY EVENING. ADDITIONAL SCATTERED SHOWERS AND
THUNDERSTORMS ARE FORECAST TONIGHT WEST AND NORTH CENTRAL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY
DAY FOR STORMS WILL BE TUESDAY. SOME STORMS MAY BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE
NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON
SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ035>037-047-048-050-051-172000-
BURLEIGH-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
254 PM CDT SAT AUG 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
THIS AFTERNOON INTO THE EVENING. LOCALLY HEAVY RAINFALL IS
EXPECTED WHICH MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY
DAY FOR STORMS WILL BE TUESDAY. SOME STORMS MAY BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE
NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON
SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

AYD

In the hours before

Local storm report, Aug 16, 3:01 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
301 PM CDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       10 SE KENMARE           48.57N 101.93W
08/16/2014  M1.70 INCH       WARD               ND   CO-OP OBSERVER

            RAINFALL TOTAL SO FAR

&&

AC
Local storm report, Aug 16, 3:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
305 PM CDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HEAVY RAIN       6 E DICKINSON           46.88N 102.66W
08/16/2014  M8.00 INCH       STARK              ND   BROADCAST MEDIA

            RAINFALL TOTAL.

&&

AC
Special weather statement, Aug 16, 3:18 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
318 PM CDT SAT AUG 16 2014

NDZ037-162115-
STUTSMAN-
318 PM CDT SAT AUG 16 2014

...STRONG THUNDERSTORM OVER CENTRAL STUTSMAN COUNTY...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF ELDRIDGE...OR 12 MILES WEST
OF JAMESTOWN...MOVING EAST AT 20 MPH.

UP TO DIME SIZE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND
VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JAMESTOWN...
  BUCHANAN...
  ELDRIDGE...
  YPSILANTI...
  SPIRITWOOD...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY
RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.

LAT...LON 4670 9846 4687 9914 4709 9911 4707 9846
      4699 9846 4698 9843 4682 9842
TIME...MOT...LOC 2017Z 288DEG 17KT 4695 9895

HEINERT
Local storm report, Aug 16, 3:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
329 PM CDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     FLOOD            5 W MARSHALL            47.14N 102.44W
08/16/2014                   DUNN               ND   PUBLIC

            6 TO 8 INCHES OF RAIN. WATER IS 3 FEET DEEP INSIDE THE
            FAMILYS GARAGE. 6 FEET HAY BALES AND GRAIN FIELD UNDER
            WATER.

&&

TM
Local storm report, Aug 16, 3:30 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
330 PM CDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     FLOOD            7 W MARSHALL            47.14N 102.48W
08/16/2014                   DUNN               ND   PUBLIC

            8 TO 9 INCES OF RAIN. RESIDENT HAD TO BE RESCUED FROM
            THEIR ROOFTOP. RELAYED BY BROADCAST MEDIA.

&&

TM
Local storm report, Aug 16, 4:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
404 PM CDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HEAVY RAIN       8 ENE BALDWIN           47.07N 100.59W
08/16/2014  M4.00 INCH       BURLEIGH           ND   PUBLIC

            RAINFALL TOTAL SO FAR.

&&

AC

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 12:30 AM CDTAreal Flood WarningBISBillings, Dunn, Golden Valley, McKenzie, Mercer, Morton and 1 more42 hr
Aug 16, 7:36 AM CDTAreal Flood AdvisoryBISBurleigh, Kidder17 hr
Aug 16, 9:52 AM CDTAreal Flood AdvisoryBISKidder, Logan6 hr
Aug 16, 10:35 AM CDTRiver Flood WarningBISMercer27 hr
Aug 16, 10:59 AM CDTFlash Flood WarningBISLogan3 hr
Aug 16, 11:05 AM CDTFlash Flood WarningBISBurleigh, Kidder6 hr
Aug 16, 12:12 PM CDTAreal Flood AdvisoryBISLogan, McIntosh4 hr
Aug 16, 1:52 PM CDTFlash Flood WarningBISBurleigh, Kidder6 hr
Aug 16, 2:10 PM CDTAreal Flood AdvisoryBISMcLean5 hr
Aug 16, 3:18 PM CDTSpecial Weather StatementBISStutsman57 min
Aug 16, 3:39 PM CDTAreal Flood AdvisoryBISStutsman4 hr
Aug 16, 5:46 PM CDTSpecial Weather StatementBISKidder29 min
Aug 16, 6:12 PM CDTSpecial Weather StatementBISDickey63 min
Aug 16, 6:29 PM CDTAreal Flood AdvisoryBISDickey3 hr

Nearby

Flash Flood Warnings in North Dakota, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.